Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Characteristic classes and distortion of diffeomorphisms


Authors: Oliver Attie, Jonathan Block and Shmuel Weinberger
Journal: J. Amer. Math. Soc. 5 (1992), 919-921
MSC: Primary 53C21; Secondary 57R20
DOI: https://doi.org/10.1090/S0894-0347-1992-1145336-8
MathSciNet review: 1145336
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Block and S. Weinberger, Aperiodic tilings, positive scalar curvature, and amenability of spaces, J. Amer. Math. Soc. 5 (1992), 907-918. MR 1145337 (93d:53054)
  • [2] M. Gromov, Kahler-hyperbolicity and $ {L^2}$-Hodge theory, J. Differential Geom. 33 (1991), 263-292. MR 1085144 (92a:58133)
  • [3] J. Roe, An index theorem on open manifolds. I, II, J. Differential Geom. 27 (1988), 87-136. MR 918459 (89a:58102)
  • [4] J. Stallings, On infinite processes leading to differentiability in the complement of a point, Differential and Combinatorial Topology (S. S. Cairns, ed.), Princeton Univ. Press, Princeton, NJ, 1965, pp. 245-254. MR 0180983 (31:5213)
  • [5] C.T.C. Wall, Surgery on compact manifolds, Academic Press, San Diego, CA, 1971. MR 0431216 (55:4217)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53C21, 57R20

Retrieve articles in all journals with MSC: 53C21, 57R20


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1992-1145336-8
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society